PMCC PMCC

Search tips
Search criteria

Advanced
Results 1-3 (3)
 

Clipboard (0)
None
Journals
Authors
more »
Year of Publication
Document Types
1.  Valsalva manoeuvre effect on distribution of lung damage in heroin inhalation 
The British Journal of Radiology  2011;84(1006):e200-e201.
This article reports the case of a patient demonstrating acute bilateral pneumonitis almost completely confined to the upper lobes as a result of inhaling heroin. We attribute this distribution to the patient performing the Valsalva manoeuvre immediately after inhaling heroin. This pattern has not been reported before and we believe it may be seen more frequently owing to a switch amongst drug users from intravenous to inhaled heroin.
doi:10.1259/bjr/41925397
PMCID: PMC3473762  PMID: 21933976
2.  Large pulmonary masses containing varicose veins: a rare presentation of benign metastasising leiomyomas 
The British Journal of Radiology  2010;83(995):e243-e246.
A 48-year-old woman presented with cough and chest pain. A chest radiograph and CT scans showed bilateral lung masses containing massive venous varices. A core biopsy specimen revealed benign metastasising leiomyoma with strong expression of progesterone receptors. A review of her medical history revealed a hysterectomy 11 years earlier. The lung masses showed significant reduction in size after induction of artificial menopause, although the pulmonary varices persisted.
doi:10.1259/bjr/49938718
PMCID: PMC3473723  PMID: 20965897
3.  Ketorolac tromethamine associated with diffuse pulmonary haemorrhage: high-resolution CT findings 
The British Journal of Radiology  2010;83(991):e158-e160.
Drug-induced lung diseases are a frequent cause of morbidity. Diffuse pulmonary haemorrhage is an uncommon complication of drug therapy, and is a potentially life-threatening situation. We report the high-resolution CT and clinical findings of a 32-year-old man with diffuse pulmonary haemorrhage induced by ketorolac tromethamine.
doi:10.1259/bjr/15168493
PMCID: PMC3473672  PMID: 20603403

Results 1-3 (3)